B-spline based finite element method in one-dimensional discontinuous elastic wave propagation

autor
Okrouhlik, M.
Kopačka, J.
Plešek, J.
vastutusandmed
R. Kolman, M. Okrouhlík, A. Berezovski, D. Gabriel, J. Kopačka, J. Plešek
ajakirja aastakäik number kuu
vol. 46
ilmumisaasta
leheküljed
p. 382-395 : ill
võtmesõna
discontinuous elastic wave propagation
B-spline finite element method
isogeometric analysis
implicit and explicit time integration
ISSN
0307-904X
märkused
Bibliogr.: 41 ref
TTÜ struktuuriüksus
keel
inglise
Kolman, R., Okrouhlík, M., Berezovski, A., Gabriel, D., Kopačka, J., Plešek, J. B-spline based finite element method in one-dimensional discontinuous elastic wave propagation // Applied mathematical modelling (2017) vol. 46, p. 382-395 : ill.